Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Stability and almost periodicity of solutions
of ill-posed abstract Cauchy problems


Authors: R. deLaubenfels and Vu Quôc Phóng
Journal: Proc. Amer. Math. Soc. 125 (1997), 235-241
MSC (1991): Primary 47D06
MathSciNet review: 1350938
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give simple spectral sufficient conditions for a solution of the linear abstract Cauchy problem, on a Banach space, to be strongly stable or asymptotically almost periodic, without assuming that the associated operator generates a $C_{0}$-semigroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47D06

Retrieve articles in all journals with MSC (1991): 47D06


Additional Information

R. deLaubenfels
Affiliation: Department of Mathematics, Ohio University, Athens, Ohio 45701
Email: 72260.2403@compuserve.com

Vu Quôc Phóng
Affiliation: Department of Mathematics, Ohio University, Athens, Ohio 45701
Email: qvu@oucsace.cs.ohiou.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03575-2
PII: S 0002-9939(97)03575-2
Received by editor(s): April 21, 1995
Received by editor(s) in revised form: August 4, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society